by Sharon Rondeau
(Nov. 8, 2021) — Children’s Health Defense is reporting Monday night that it received information from a source that California Gov. Gavin Newsom has experienced an adverse event following his receipt of a COVID booster shot he received October 27.
“A source close to California Gov. Gavin Newsom today told The Defender the governor experienced an adverse reaction to the Moderna COVID vaccine he received Oct. 27,” the article begins. “The source, who asked not to be identified, said Newsom’s symptoms were similar to those associated with Guillain–Barré syndrome (GBS), a known side effect of many vaccines.”
After receiving the booster, Newsom said in a statement, “Getting vaccinated and keeping our immunity strong through boosters is a vital step we can take to protect ourselves, our loved ones and our community — it remains the best way to end this pandemic. Getting a booster is safe, easy, free, and you don’t even have to stick to your original vaccine. This is your chance to continue to keep yourself and your community healthy.”
The normally high-profile governor canceled plans to travel to Glasgow, Scotland for the COP26 climate conference and has not been seen in public since receiving the booster at a health clinic in Oakland.
On November 3, Newsom’s office issued a statement regarding the FDA and CDC’s approval of coronavirus vaccines for 5-11-year-olds in keeping with his October 1, 2021 announcement mandating the shots for all public school children should the federal government approve them.
California is part of a Western-states consortium which invokes its own approval process for vaccines and other public health measures following federal action, a move which took place very rapidly and saw young children being vaccinated beginning last Thursday.
According to one source, two of Newsom’s fellow Democrats from the California General Assembly who attended COP26 were reticent to answer questions about the governor’s absence not only from the conference, but also from the public eye. According to SFG, Newsom’s press secretary, Daniel Lopez, denied Newsom’s disappearance was connected with the vaccine booster.
Initially Monday evening, the Children’s Health Defense website was difficult to access, appeared in a scrambled format and slow to load from a direct link and an Internet search.
Earlier on Monday, The Post & Email received a newsletter from a prolific writer with a Substack blog stating he had received similar information from a source which he did not wish to name. In the newsletter, the writer said he was “90%” sure that Newsom had suffered an abrupt onset of either Guillain-Barre syndrome or Bell’s Palsy, which affects one side of the individual’s face and would have been noticed immediately.
According to the Mayo Clinic, Guillain-Barre “is a rare disorder in which your body’s immune system attacks your nerves. Weakness and tingling in your extremities are usually the first symptoms. These sensations can quickly spread, eventually paralyzing your whole body. In its most severe form Guillain-Barre syndrome is a medical emergency. Most people with the condition must be hospitalized to receive treatment.”
According to a medical paper published by the National Institutes of Health (NIH), in February a 37-year-old man without prior health complications developed Bell’s Palsy “within days after COVID-19 vaccination” with the Pfizer vaccine. Several others participating in clinical trials also developed the symptoms, the physicians reported.